# SDR ASAA2014041807505

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,991 hours, 5,954 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6454
- Condition: Failed
- Location: Nr 1
- Part time: 18,108 hours, 5,441 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LT ANTI-ICE VALVE LIGHT REMAINS BRIGHT BLUE, WHEN THE SWITCH IS POSITION TO ON.  THE TAI LIGHT ON THE ENGINE DISPLAY IS GREEN WHEN SWITCH IS POSITION ON.  ACFT GROUNDED. REPLACED NR 1 ENGINE NOSE INLET COWL TAI VALVE REF MM 30-21-11.  OPS CK OK.
